# SDR AWXA200401197

- Difficulty date: October 17, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- Engine: Iae V2500A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF LT AFT SHEAR PLATE, OB OF Y1292, BETWEEN FR 69 AND FR 70. MAINTENANCE REMOVED CORRODED LT AFT SHEAR PLATE AT Y1292 FROM FR 69 TO FR 70; FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW SRM 51-72-11.
